New York Journal of Mathematics
Volume 17 (2011) 579-599


Marcy Barge and Lorenzo Sadun

Quotient cohomology for tiling spaces

view    print

Published: September 7, 2011
Keywords: Cohomology, relative, tiling spaces, finite type, substitution
Subject: Primary: 37B50, 55N05. Secondary: 54H20, 37B10, 55N35, 52C23

We define a relative version of tiling cohomology for the purpose of comparing the topology of tiling dynamical systems when one is a factor of the other. We illustrate this with examples, and outline a method for computing the cohomology of tiling spaces of finite type.


The work of the second author is partially supported by NSF grant DMS-0701055

Author information

Marcy Barge:
Department of Mathematics, Montana State University, Bozeman, MT 59717, USA

Lorenzo Sadun:
Department of Mathematics, University of Texas, Austin, TX 78712, USA